MathSciNet Relay Station
MathSciNet bibliographic data
MR1018513 (91a:17016) 17B37 (16W30 58F07)
Yamane, Hiroyuki A Poincaré-Birkhoff-Witt theorem for quantized universal enveloping algebras of type $A\sb N$. Publ. Res. Inst. Math. Sci. 25 (1989), no. 3, 503–520.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement